# SDR TRAX200701381

- Difficulty date: September 22, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 11,699 hours, 9,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT FRAME DRAG ANGLE IS CRACKED AT THE MOTOR PULLEY BRACKET.
